# SDR P5CA9600504

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1000-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 1R BETWEEN BS 1000 AND 1020.  REPAIRED STRINGER AS PER HAECO REPAIR SCHEME 53-00-32968 REFERENCE BOEING FAX PAO-HKG-96-0001TE, 0003RE, 0006RE.
